# SDR SWAA2025042124867

- Difficulty date: April 15, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 51,149 hours, 31,042 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7520 · Engine Cooling System
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LPTACC COOLING AIR TUBE ANGLE SUPPORT BRACKET SEPARATED AT FWD EDGE AT THE 4 0 CLOCK POSITION <[01].  REMOVED AND REPLACED #2 ENGINE LPTACC COOLING AIR TUBE ANGLE SUPPORT BRACKET @ 4 O CLOCK POSITION IAW PPBU 71-00-02.
